# SDR CALA0800926

- Difficulty date: September 29, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 57,678 hours, 30,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545819215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-4-0033 NWW LT TUNNEL LEVELING COMPOUND AT BOTTOM AREA BETWEEN FRAMES 259.5 AND 277 IS BUBBLED UP AND LOOSE CTN 53-310-202 SEQ 309 03-5310-1-2613.  REMOVED AND REPLACED LT NWW CHORD REF SRM 51-40-02 AND BOEING DWG 65-45819.
